# SDR UALA2013041802686

- Difficulty date: April 18, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 47,097 hours, 5,690 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 149933
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH CONNECTOR BACKSHELL LOOSE.  CONNECTOR BACKSHELL REPLACED IAW WD 73-34-71.
